# SDR 2000ZZZX218

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47446
- Make and model: Cessna 152
- Aircraft serial: 15283227
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 211CC
- Condition: Failed
- Location: Vacuum System
- Component: Rapco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PUMP BODY SEPARATED FROM PUMP BASE.  SECURING BOLTS WERE MISSING.
